IJPAM: Volume 111, No. 3 (2016)

Title

FOURTH GEOMETRIC ARITHMETIC INDEX
OF $NA^{n}_{m}$ NANOTUBE

Authors

Mehdi Rezaei$^1$, Abdul Qudair Baig$^2$,
Wasim Sajjad$^3$, Mohammad Reza Farahani$^4$
$^1$Department of Mathematics
Buein Zahra Technical University
Buein Zahra, Qazvin, IRAN
$^{2,3}$Department of Mathematics
COMSATS Institute of Information Technology
Attock Campus, PAKISTAN
$^4$Department of Applied Mathematics
Iran University of Science and Technology (IUST)
Narmak, Tehran, 16844, IRAN

Abstract

Let $G$ be a molecular graph. The length of a shortest path between two vertices of $G$ is called distance. In a connected graph $G$, the $\emph{eccentricity}$ $\epsilon_{v}$ of vertex $v$ is the distance between $v$ and a vertex farthest from $v$ in $G$. In this paper, we consider $NA^{n}_{m}$ nanotube and compute the Fourth Geometric Arithmetic Index.

History

Received: October 14, 2016
Revised: November 27, 2016
Published: December 19, 2016

AMS Classification, Key Words

AMS Subject Classification: 05C12, 05C90
Key Words and Phrases: molecular graph, fourth geometric arithmetic index, $NA^{n}_{m}$ nanotube

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
A.R. Ashrafi, M. Ghorbani, M. Jalali, Eccentric connectivitypolynomial of an infinite family of Fullerenes, Optoelectronics and Advanced Materials-Rapid Communications, 3 No. 8 (2009), 823-826 .

2
A.R. Ashrafi, M. Saheli, The eccentric connectivity index of a newclass of nanostar dendrimers, Optoelectronics and Advanced Materials-Rapid Communications, 4 No. 6 (2010), 898-899.

3
M. Bac, J. Horvathova, M. Mokrisova, A. Semanicova, A. Suhanyiova,On topological indices of carbon nanotube network, Canadian Journal of Chemistry, 93 No. 10 (2015), 1157-1160, doi: 10.1139/cjc-2015-0175.

4
M. Deza, P. W. Fowler, A. Rassat, K. M. Rogers, Fullerenes astiling of surfaces, Journal of Chemical Information and Modeling, 40 (2000),550-558.

5
M.R. Farahani, M.R.R. Kanna, R.P. Kumar, Sh. Wang, The vertexSzeged index of Titania Carbon Nanotubes $TiO_2(m,n)$, International Journal of Pharmaceutical Sciences and Research, 7 No. 9 (2017), 3734-3741, doi: 10.13040/IJPSR.0975-8232.7(9).3734-41.

6
W. Gao, M.R. Farahani, M.K. Jamil, The eccentricity version ofAtom-Bond connectivity index of Linear Polycene ParallelogramBenzenoid $ABC_{5}(P(n,n))$, Acta Chimica Slovenica, 63 (2016), Inpress.

7
W. Gao, M. Imran, A.Q. Baig, H. Ali, M.R. Farahani. On Topological Indices of Certain Interconnection Networks, Journal of Applied Mathematics and Computing, (2016), In press, doi: 10.1016/j.amc.2014.07.064.

8
W. Gao, A.Q. Baig, H. Ali, W. Sajjad, M.R.Farahani. Margin Based Ontology Sparse Vector Learning Algorithmand Applied in Biology Science, Saudi Journal of BiologicalSciences, (2016), In press, doi: 10.1016/j.sjbs.2016.09.001.

9
Y. Gao, M.R. Farahani, W.Gao. A Neighborhood Union Condition for Fractional(k,n,m)-Critical Deleted Graphs, Transactions on Combinatorics, (2016), In press. TOC203551468697400.

10
M. Ghorbani, A. Khaki, A note on fourth version of geometricarithmetic index, Optoelectronics and Advanced Materials-Rapid Communications,4 No. 10 (2010), 2212-2215.

11
M. Ghorbani, M.A. Hosseinzadeh, A new version of Zagreb indices,Filomat, 26 No. 1 (2012), 93-100, doi: 10.2298/FIL1201093G.

12
S. Gupta, M. Singh, A. K. Madan, Application of graph theory:Relationship of eccentric connectivity index and Wiener's indexwith anti-inflammatory activity, Journal of Mathematical Analysis and Applications,266 (2002), 259-268, doi:10.1006/jmaa.2000.7243.

13
S. Hayat, M. Imran, Computation of certain topological indices ofnanotubes, Journal of Computational and Theoretical Nanoscience,12 (2015), 70-76, doi: 10.1166/jctn.2015.3699.

14
Y. Huo, J.B. Liu, A.Q. Baig, W. Sajjad, M. Rezaei, Z. Foruzanfar,M.R. Farahani. Connective Eccentric Index of $NA^{n}_{m}$Nanotube, Journal of Computational and Theoretical Nanoscience, (2016), Inpress.

15
M.K. Jamil, M.R. Farahani, M.R.R. Kanna, Fourth Geometricarithmetic index of Polycyclic Aromatic Hydrocarbons $PAH_{K}$,The Pharmaceutical and Chemical Journal, 3 No. 1 (2016), 94-99, doi: 10.21042/AMNS.2016.1.00023.

16
J.B. Liu, Ch. Wang, Sh. Wang, B. Wei, ZagrebIndices and Multiplicative Zagreb Indices of Eulerian graphs, Bulletin of the Malaysian Mathematical Sciences Society, (2016), Inpress.

17
Ch. Wang, Sh. Wang, B. Wei, Cacti with Extremal PIIndex, Transactions on Combinatorics, 5 (2016), 1-8.

18
Sh. Wang, M.R. Farahani, M.R.R. Kanna, R.P.Kumar, Schultz polynomials and their topological indices ofJahangir graphs $J_{2,m}$, Applied Mathematics, 7 (2016), 1632-1637, doi: 10.4236/am.2016.714140 .

19
Sh. Wang, B. Wei, Multiplicative Zagreb indices of Cacti,Discrete Mathematics, Algorithms and Applications, 8 No. 3 (2016), 1650040, doi: 10.1142/S1793830916500403.

20
Sh. Wang, M.R. Farahani, M.R.R. Kanna,M.K. Jamil, R.P. Kumar. The Wiener Index and the Hosoya Polynomialof the Jahangir Graphs, Applied and Computational Mathematics,5 (2016), 138-141, doi: 10.11648/j.acm.20160503.17.

21
Sh. Wang, M.R. Farahani, A.Q. Baig, W. Sajja. Thesadhana polynomial and the sadhana index of polycyclic aromatichydrocarbons PAHk, Journal of Chemical and Pharmaceutical Research, 8 No. 6 (2016), 526-531.

22
Sh. Wang, B. Wei, Multiplicative Zagreb indices of k-trees,Discrete Applied Mathematics, 180 (2015), 168-175, doi: 10.1016/j.dam.2014.08.017.

23
Sh. Wang, B. Basavanagoud, S.M. Hosamani, M.R. Farahani. TheSchultz polynomial, Modified Schultz Polynomial and Their Indicesfor the Jahangir Graphs $J_{4,m}$, Pacific Journal of AppliedMathematics, (2016), In press.

24
H. Wiener, Structural determination of paraffin boiling points, Journal of the American Chemical Society, 69 (1947), 17-20, doi: 10.1021/ja01193a005.

25
Y. Yuan, B. Zhou, N. Trinajstic, On geometric arithmetic index, Journal of Mathematical Chemistry, 47 No. 2 (2010), 833-841, doi: 10.1007/s10910-009-9603-8.

26
B. Zhou, Z. Du, On eccentric connectivity index, MATCH Communications in Mathematical and in Computer Chemistry, 63 (2010), 181-198.

How to Cite?

DOI: 10.12732/ijpam.v111i3.10 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 111
Issue: 3
Pages: 467 - 477


$NA^{n}_{m}$ NANOTUBE%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).